Alert archive / Ohio / Special Marine Warnings in 2003

Special Marine Warning 41, NWS Cleveland, OH

July 8, 2003

NWS Cleveland, OH issued this special marine warning at Jul 8, 2003, 4:08 AM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 8, 2003, 4:08 AM EDT (08:08 UTC)
Expired
Jul 8, 2003, 6:15 AM EDT
In force
2 hr
Issued by
NWS Cleveland, OH
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jul 8, 2:25 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 8, 2:25 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
225 AM EDT TUE JUL 8 2003

NR ZNL UPR FLOW ACRS NRN TIER OF STATES BECOMES MORE NW SE AS RDG
STARTS TO BLD WRN U.S. AFT 48 HRS. MDLS IN FAIRLY GOOD AGRMNT ON
THIS WITH FAIRLY STG S/W MOVG E FM DKTS AT THAT TIME. ETA A LTL STGR
WITH THIS FEATURE THAN AVN AS IT MOVES INTO LWR LKS AND OH VLY 60+
HRS. MDLS BGNG TO DVLP A LTL STGR SFC LOW THAN PRVS RUNS. SFC LOW TO
NE IA BY 48 HRS THEN TO SRN LMIC BY 60 HRS. MOS POPS SEEM TO BE
SLACKING OFF 3RD AND 4TH PDS. THIS LOOKS A LTL FISHY. WL GNLY KEEP
POPS IN MDT TO HI CHC RGN WED AND WED NGT.

MOST TMPS FAIRLY CLOSE AMG MDLS SO WONT VARY A WHOLE LOT.

.CLE...
OH...SVR TSTM WATCH TIL 5 AM FOR XTRM WRN END OF CWA.
PA...NONE.

VRCEK
Hazardous weather outlook, Jul 7, 6:17 AM EDT, 21 hours 51 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071215-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
617 AM EDT MON JUL 7 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO
AND A PORTION OF NORTHWESTERN PENNSYLVANIA.

.DAY ONE...TODAY

THERE WILL BE A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT. THE PRIMARY THREAT APPEARS TO BE THE THREAT FOR STRONG,
DAMAGING WINDS.  LOCALLY HEAVY RAINS ARE ALSO QUITE POSSIBLE
RESULTING IN LOCALIZED FLOODING OF SMALL STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...

THE SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL PERSIST THROUGH AT
LEAST TUESDAY.  THE RISK FOR FLOODING WILL ALSO CONTINUE OVER AREAS
THAT RECEIVE HEAVY RAINS IN A SHORT PERIOD OF TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Jul 8, 12:59 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
1259 AM EDT TUE JUL 8 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0424 PM    RANDOLF                   OH   TORNADO
07/08/03   PORTAGE

0440 PM    AUSTINTOWN                OH   WIND DAMAGE
07/08/03   MAHONING                       SEVERAL TREES DOWN

0305 PM    BUCYRUS                   OH   WIND DAMAGE
07/08/03   CRAWFORD                       SEVERAL TREES DOWN

0255 PM    MARION                    OH   WIND DAMAGE
07/08/03   MARION                         FEW TREES DOWN

0330 PM    GROVE                     OH   WIND DAMAGE
07/08/03   MORROW                         SEVERAL TREES DOWN

0340 PM    BELLVILLE                 OH   WIND DAMAGE
07/08/03   RICHLAND                       4 LARGE TREES DOWN

0305 PM    FAIRVIEW PARK             OH   WIND DAMAGE
07/08/03   CUYAHOGA                       SEVERAL LARGE LIMBS DOWN
                                          AND POWER LINES

0300 PM    CLEVELAND                 OH   61 MPH TSTM WIND GUST
07/08/03   CUYAHOGA                       AT CLE AIRPORT

0300 PM    LORAIN                    OH   WIND DAMAGE
07/08/03   LORAIN                         SEVERAL TREES DOWN

0409 PM    STREETSBORO               OH   1.75 INCH HAIL
07/08/03   PORTAGE

0420 PM    AKRON                     OH   50 to 60 MPH TSTM WIND GUST
07/08/03   SUMMIT

0427 PM    CANTON                    OH   60 MPH TSTM WIND GUST
07/08/03   STARK

0937 PM    NORTH OLMSTED             OH   .88 INCH HAIL
07/08/03   CUYAHOGA

0955 PM    STRONGSVILLE              OH   .88 INCH HAIL
07/08/03   CUYAHOGA

1006 PM    BRUNSWICK                 OH   .88 INCH HAIL
07/08/03   MEDINA
Local storm report, Jul 8, 12:59 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
1259 AM EDT TUE JUL 8 2003

CORRECTED DATE OF EVENT

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0424 PM    RANDOLF                   OH   TORNADO
07/07/03   PORTAGE

0440 PM    AUSTINTOWN                OH   WIND DAMAGE
07/07/03   MAHONING                       SEVERAL TREES DOWN

0305 PM    BUCYRUS                   OH   WIND DAMAGE
07/07/03   CRAWFORD                       SEVERAL TREES DOWN

0255 PM    MARION                    OH   WIND DAMAGE
07/07/03   MARION                         FEW TREES DOWN

0330 PM    GROVE                     OH   WIND DAMAGE
07/07/03   MORROW                         SEVERAL TREES DOWN

0340 PM    BELLVILLE                 OH   WIND DAMAGE
07/07/03   RICHLAND                       4 LARGE TREES DOWN

0305 PM    FAIRVIEW PARK             OH   WIND DAMAGE
07/07/03   CUYAHOGA                       SEVERAL LARGE LIMBS DOWN
                                          AND POWER LINES

0300 PM    CLEVELAND                 OH   61 MPH TSTM WIND GUST
07/07/03   CUYAHOGA                       AT CLE AIRPORT

0300 PM    LORAIN                    OH   WIND DAMAGE
07/07/03   LORAIN                         SEVERAL TREES DOWN

0409 PM    STREETSBORO               OH   1.75 INCH HAIL
07/07/03   PORTAGE

0420 PM    AKRON                     OH   50 TO 60 MPH TSTM WIND GUST
07/07/03   SUMMIT

0427 PM    CANTON                    OH   60 MPH TSTM WIND GUST
07/07/03   STARK

0937 PM    NORTH OLMSTED             OH   .88 INCH HAIL
07/07/03   CUYAHOGA

0955 PM    STRONGSVILLE              OH   .88 INCH HAIL
07/07/03   CUYAHOGA

1006 PM    BRUNSWICK                 OH   .88 INCH HAIL
07/07/03   MEDINA
Local storm report, Jul 8, 1:35 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
1259 AM EDT TUE JUL 8 2003

CORRECTED DATE OF EVENT

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0424 PM    RANDOLF                   OH   TORNADO
07/07/03   PORTAGE

0440 PM    AUSTINTOWN                OH   WIND DAMAGE
07/07/03   MAHONING                       SEVERAL TREES DOWN

0305 PM    BUCYRUS                   OH   WIND DAMAGE
07/07/03   CRAWFORD                       SEVERAL TREES DOWN

0255 PM    MARION                    OH   WIND DAMAGE
07/07/03   MARION                         FEW TREES DOWN

0330 PM    GROVE                     OH   WIND DAMAGE
07/07/03   MORROW                         SEVERAL TREES DOWN

0340 PM    BELLVILLE                 OH   WIND DAMAGE
07/07/03   RICHLAND                       4 LARGE TREES DOWN

0305 PM    FAIRVIEW PARK             OH   WIND DAMAGE
07/07/03   CUYAHOGA                       SEVERAL LARGE LIMBS DOWN
                                          AND POWER LINES

0300 PM    CLEVELAND                 OH   61 MPH TSTM WIND GUST
07/07/03   CUYAHOGA                       AT CLE AIRPORT

0300 PM    LORAIN                    OH   WIND DAMAGE
07/07/03   LORAIN                         SEVERAL TREES DOWN

0409 PM    STREETSBORO               OH   1.75 INCH HAIL
07/07/03   PORTAGE

0420 PM    AKRON                     OH   50 TO 60 MPH TSTM WIND GUST
07/07/03   SUMMIT

0427 PM    CANTON                    OH   60 MPH TSTM WIND GUST
07/07/03   STARK

0937 PM    NORTH OLMSTED             OH   .88 INCH HAIL
07/07/03   CUYAHOGA

0955 PM    STRONGSVILLE              OH   .88 INCH HAIL
07/07/03   CUYAHOGA

1006 PM    BRUNSWICK                 OH   .88 INCH HAIL
07/07/03   MEDINA
Local storm report, Jul 8, 1:37 AM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
137 AM EDT TUE JUL 8 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0111 AM    HUDSON                    OH   .75 INCH HAIL
07/08/03   SUMMIT
Local storm report, Jul 8, 1:55 AM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
155 AM EDT TUE JUL 8 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0150 AM    RAVENNA                   OH   .75 INCH HAIL
07/08/03   PORTAGE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:00 PM EDTSpecial Marine WarningCLE2 hr
Jul 7, 9:04 PM EDTSevere Thunderstorm WarningCLELorain41 min
Jul 7, 9:19 PM EDTSevere Thunderstorm WarningCLECuyahoga41 min
Jul 7, 9:31 PM EDTSevere Thunderstorm WarningCLEMedina, Summit44 min
Jul 7, 9:47 PM EDTSevere Thunderstorm WarningCLELorain28 min
Jul 7, 10:12 PM EDTSevere Thunderstorm WarningCLEMedina, Summit63 min
Jul 7, 10:49 PM EDTSevere Thunderstorm WarningCLEStark56 min
Jul 7, 11:11 PM EDTSevere Thunderstorm WarningCLESummit49 min
Jul 7, 11:56 PM EDTSevere Thunderstorm WarningCLEMedina, Summit49 min
Jul 8, 1:04 AM EDTSevere Thunderstorm WarningCLESummit56 min
Jul 8, 1:39 AM EDTSevere Thunderstorm WarningCLEPortage51 min
Jul 8, 2:33 AM EDTSevere Thunderstorm WarningCLEMahoning57 min
Jul 8, 3:12 AM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood63 min
Jul 8, 3:28 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Ottawa, Sandusky, Seneca, Wyandot62 min
Jul 8, 3:56 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Morrow, Richland79 min
Jul 8, 4:08 AM EDTSpecial Marine WarningCLE2 hr
Jul 8, 4:14 AM EDTSevere Thunderstorm WarningCLEAshland, Knox61 min
Jul 8, 4:25 AM EDTSevere Thunderstorm WarningCLEHolmes, Lorain, Medina, Wayne65 min
Jul 8, 4:52 AM EDTSpecial Marine WarningCLE113 min
Jul 8, 4:52 AM EDTSpecial Marine WarningCLE113 min
Jul 8, 4:57 AM EDTSevere Thunderstorm WarningCLECuyahoga63 min
Jul 8, 5:08 AM EDTSevere Thunderstorm WarningCLEStark, Summit67 min
Jul 8, 5:15 AM EDTTornado WarningCLECuyahoga, Lorain60 min
Jul 8, 5:27 AM EDTSevere Thunderstorm WarningCLEGeauga, Portage63 min
Jul 8, 5:44 AM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull61 min
Jul 8, 2:42 PM EDTSpecial Marine WarningCLE2 hr
Jul 8, 3:17 PM EDTSevere Thunderstorm WarningCLELucas, Wood58 min
Jul 8, 3:37 PM EDTSevere Thunderstorm WarningCLEWyandot38 min
Jul 8, 3:56 PM EDTSevere Thunderstorm WarningCLESandusky64 min
Jul 8, 3:59 PM EDTSevere Thunderstorm WarningCLESeneca61 min
Jul 8, 4:11 PM EDTTornado WarningCLESeneca49 min
Jul 8, 4:15 PM EDTSevere Thunderstorm WarningCLEHancock60 min
Jul 8, 4:21 PM EDTSevere Thunderstorm WarningCLECrawford54 min
Jul 8, 4:30 PM EDTFlash Flood WarningCLECrawford, Hancock, Seneca, Wyandot3 hr
Jul 8, 4:46 PM EDTSevere Thunderstorm WarningCLEHuron59 min
Jul 8, 4:54 PM EDTSevere Thunderstorm WarningCLERichland66 min
Jul 8, 5:01 PM EDTTornado WarningCLEHuron59 min
Jul 8, 5:18 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain57 min
Jul 8, 5:20 PM EDTSevere Thunderstorm WarningCLEMorrow55 min
Jul 8, 5:23 PM EDTSevere Thunderstorm WarningCLESummit52 min
Jul 8, 5:24 PM EDTTornado WarningCLEAshland51 min
Jul 8, 5:33 PM EDTSevere Thunderstorm WarningCLEWayne57 min
Jul 8, 5:35 PM EDTSevere Thunderstorm WarningCLEMedina55 min
Jul 8, 5:38 PM EDTSevere Thunderstorm WarningCLEHolmes67 min
Jul 8, 5:49 PM EDTSevere Thunderstorm WarningCLEPortage56 min
Jul 8, 5:55 PM EDTFlash Flood WarningCLEAshland3 hr
Jul 8, 6:09 PM EDTTornado WarningCLEWayne51 min
Jul 8, 6:22 PM EDTSevere Thunderstorm WarningCLEStark53 min
Jul 8, 6:34 PM EDTFlash Flood WarningCLERichland3 hr
Jul 8, 6:53 PM EDTSevere Thunderstorm WarningCLEMahoning52 min
Jul 8, 7:22 PM EDTFlash Flood WarningCLECrawford, Wyandot3 hr

Nearby

Special Marine Warnings in Ohio, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.